MAUDE Adverse Event Report: TIDI PRODUCTS LLC OEC C-ARM EQUIPMENT COVERS CLEAR POLYETHYLENE STERILE; DRAPE, SURGICAL

TIDI PRODUCTS LLC OEC C-ARM EQUIPMENT COVERS CLEAR POLYETHYLENE STERILE; DRAPE, SURGICAL
Model Number 20767
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: the complaint product is not available to be returned for evaluation.Therefore, this report is based on customer-provided information only.The device history record for this lot was reviewed and identified no nonconformances or other failures documented that could have contributed to the reported issue.All samples passed inspection prior to release.Historical complaint data review identified only one other similar complaint for this sku in the last 5 years, which was communicated along with this one by the same customer.This issue appears to be isolated to this manufacturing lot.The customer provided images of the complaint product that were shared with the manufacturing site and evaluated.Possible root cause was identified as damages for sealing area by external force during the manufacturing process.At this time, there is not enough evidence to confirm the root cause, but possible root cause is related to manufacturing error.The manufacturing site has been notified of the complaint for awareness and to prevent recurrence.No further corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented, and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
It was reported by the customer: there are 2 qty defective items.Both have the same lot and the same expiration date.Details including lot numbers are as follows.1: the sterilization pack (cover) and the inner tube cover etc.Were sealed together.2: there was a lack of sealing, and when sealing, part of the product was chewed and sealed.Item#e9100ag lot# 033233 expiration date: 2027-11-12 total quantity of defective products:2 qty this file will address the second reported failure mode: "there was a lack of sealing, and when sealing, part of the product was chewed and sealed.".

Brand Name
OEC C-ARM EQUIPMENT COVERS CLEAR POLYETHYLENE STERILE
Common Device Name
DRAPE, SURGICAL
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key17079358
Report Number2182318-2023-00049
Device Sequence Number13996531
Product Code KKX
UDI-Device Identifier00618125152209
UDI-Public00618125152209
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number20767
Device Catalogue Number20767
Device Lot Number033233
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Initial Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown